MMN-3428

A generalization of Menon-Rao-Sury's identities to additive characters by Tóth's method

  • Yan Li, China Agricultural University, Department of Applied Mathematics, Beijing 100083, China; State Key Laboratory of Cryptology, P. O. Box 5159, Beijing 100083, China, liyan\_00@cau.edu.cn
  • Ran Chen, China Agricultural University, Department of Applied Mathematics, Beijing 100083, China, 1151136728@cau.edu.cn
  • Daeyeoul Kim, Jeonbuk National University, Department of Mathematics and Institute of Pure and Applied Mathematics, 567 Baekje-daero, South Korea, kdaeyeoul@jbnu.ac.kr

Abstract



Vol. 22 (2021), No. 2, pp. 763-768
DOI: 10.18514/MMN.2021.3428


Download: MMN-3428